MathSciNet Relay Station
MathSciNet bibliographic data
MR2596116 34K11 (34K40)
Hasanbulli, Mustafa; Rogovchenko, Yuri V. Oscillation criteria for second order nonlinear neutral differential equations. Appl. Math. Comput. 215 (2010), no. 12, 4392–4399.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement